| Model Number |
V+PRO EMERGENCY, ENGLISH |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of its alarms not working as expected was confirmed.Ventec observed that the alarm silence button was active upon startup.Ventec replaced the control board to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported issue to be the control board.
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that the device's alarms were not working as expected.The device was silencing alarms upon start up.There were no reports of patient involvement associated with the reported event.